Open Journal of Applied Sciences

Volume 3, Issue 2 (June 2013)

ISSN Print: 2165-3917   ISSN Online: 2165-3925

Google-based Impact Factor: 0.85  Citations  h5-index & Ranking

Modified Adomian Techniques Applied to Non-Linear Volterra Integral Equations

HTML  XML Download Download as PDF (Size: 82KB)  PP. 202-207  
DOI: 10.4236/ojapps.2013.32027    3,439 Downloads   5,132 Views  Citations

ABSTRACT

In this work, we studied the performance of modified techniques of Adomian method applied to non-linear Volterra integral equations of the second kind. This study shows that the modified techniques are reliable, efficient and easy to use through recursive relations that involve simple integrals. Furthermore, we found that the right choice and the proper implementation of the modified techniques reduce the computational difficulties and increase the speed of convergent, comparing with the standard Adomian method.

Share and Cite:

H. Ali and F. Abdelwahid, "Modified Adomian Techniques Applied to Non-Linear Volterra Integral Equations," Open Journal of Applied Sciences, Vol. 3 No. 2, 2013, pp. 202-207. doi: 10.4236/ojapps.2013.32027.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.